Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

had my first visit with the derm today after seeing my gp about my acne for a couple of years and finally getting transferred. hes put me on a different antibiotic and given me duac to apply at night. do i only use it at night? and what does it do? will i get an IB? when im on antibiotics me acne is mainly lots and lots of whiteheads will duac help this? sorry for all the questions!!

Share this post


Link to post
Share on other sites
Guest ihatespots

hi there.ive recently been put on duac aswell,only in the morning time.if your doctor has prescribed you to only apply at night,then do that.i dont know about an ib,at first my skin saw great improvement,then last week i got a really really bad breakout,maybe this was the ib,only it was 6weeks in :think: .i havent noticed it doing much,except actually breaking my skin out in places where there was previously nothing,not major spots though.anyways,good luck :)

Share this post


Link to post
Share on other sites

ah sorry u brke out after 6 weeks! i didnt think u got an inital brekaout with duac? isnt it just a topical antibiotic and bp together? it doesnt work the same as topical retinoids does it like differin? either that or my derm really is shite. still i hope u find it improves and is a success for u

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×